# SDR AALA202509119439

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N417AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9537
- Aircraft time: 18,419 hours, 4,945 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 03614
- Condition: Faulted
- Location: Zone 700
- Part time: 27,839 hours, 10,216 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF, AIRCRAFT VEERED HARD LEFT RESULTING IN A REJECTED TAKEOFF AT 60 KNOTS.  #2 BRAKE WAS HOTTER THAN OTHERS AFTERWARD. MAINTENANCE FOUND THE #2 BRAKE WAS GRABBING AND REPLACED IT PER AMM 32-41-27. SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
